# SDR REXA2022060701064

- Difficulty date: April 28, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670316321
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELOW THE FLOOR, STGR 19R IS CORRODED BETWEEN FS 295- 310	STGR FOUND OUT OF LIMITS IAW CRJ 700 SRM 53-21-03-101-002-A01, REMOVED LOCATED, DRILLED AND INSTALLED NEW STGR 19R IAW 51-42-06-001-001-A01,51-42-21-001-001-A01 AND 51-40-11-001-001-A01
